# SDR USAA2012042300045

- Difficulty date: April 20, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 38,653 hours, 13,957 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 155
- Condition: Faulty
- Location: Avionics Bay
- Part time: 67,796 hours, 29,098 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LOUD SQUEAL AND STRONG ACRID - ELECTRICAL SMELL FROM R1 DOOR AREA.  MAINTENANCE FOUND ODOR COMING FROM AVIONICS FAN.  REMOVED AND REPLACED EXTRACT FAN IAW AIRBUS MAINTENANCE MANUAL 21-26-51-401/501.
